MAUDE Adverse Event Report: RICHARD WOLF GMBH CUTTING ELECTRODE BIPO 24FR 12/30; CUTTING ELECTRODE BIPO 24FR 12/30°

RICHARD WOLF GMBH CUTTING ELECTRODE BIPO 24FR 12/30; CUTTING ELECTRODE BIPO 24FR 12/30°
Model Number 8622131
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.The device has currently not been returned by the user to richard wolf (b)(4).A follow-up report will be submitted as soon as the investigation is completed.
 
Event or Problem Description
The following was reported to rw (b)(4): on (b)(6) 2020 at 12:14:59, under combined spinal and epidural anesthesia, the operation was stopped immediately due to the rupture of the electrosurgical ring.This incident did no cause an impact on the patients.Sopped using.No effect on patients.

Brand Name
CUTTING ELECTRODE BIPO 24FR 12/30
Common Device Name
CUTTING ELECTRODE BIPO 24FR 12/30°
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer street 32
knittlingen, 75438
GM  75438
MDR Report Key10816682
Report Number9611102-2020-00024
Device Sequence Number2636084
Product Code FAS
UDI-Device Identifier04055207018019
UDI-Public04055207018019
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8622131
Device Catalogue Number8622131
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1